Educational CME accredited programme

Sunday 22 May

12:30-13:45

Diabetes, Obesity and Atherosclerosis- New Horizons in ASCVD Prevention

Chair:
  • Kausik Ray
  • Lale Tokgözoğlu
Does targeting incretin pathways impact cardiovascular outcomes
Frederick Raal, Johannesburg, South Africa
Incretin and related pathways and their role in atherosclerosis
Mansoor Husain, Toronto, Canada
The epidemiology of DM and obesity and risk of ASCVD
Kausik Ray, London, United Kingdom

EAS have independently organised all matters related to this 75-minute programme, including content and presenters. We acknowledge financial support, in the form of an educational grant, received from industry in support of the programme.

14:00-15:15

Implementation of the 2019 lipid guidelines-where are we now?

Chair:
  • Maurizio Averna
  • Alberico Catapano
Slow and sure wins the race- a stepwise approach
Francois Mach, Geneva, Switzerland
Start with combination therapy and get on with it
Luis Masana, Barcelona, Spain
Using novel therapies in the real world- case studies
Heinz Drexel, Feldkirch, Austria
What’s been achieved and what more is needed- real world evidence
Kausik Ray, London, United Kingdom

EAS have independently organised all matters related to this 75-minute programme, including content and presenters. We acknowledge financial support, in the form of an educational grant, received from industry in support of the programme.

15:30-16:45

Omega 3 fatty acids in cardiovascular prevention - Where do we stand?

Chair:
  • Alberico Catapano
  • Philippe Gabriel Steg
Are omega 3 made all equal?
Preston Mason, Beverly, USA
Recent trials with Omega 3, lessons to be learned
Philippe Gabriel Steg, Paris, France
The Omega 3 story from nutrition to pharmacology 
Aldo Maggioni, Italy

EAS have independently organised all matters related to this 75-minute programme, including content and presenters. We acknowledge financial support, in the form of an educational grant, received from industry in support of the programme.

17:00-18:15

Reimagining population health-the time is now

Chair:
  • Marianne Benn
  • Eric Stroes
Reimagining imaging to guide intensity of treatment-who what and how?
Lale Tokgözoğlu, Ankara, Turkey
Reimagining prevention - Using AI and causal estimates to preserve health?
Brian Ference, Cambridge, United Kingdom
Reimagining prevention: the population approach
Kausik Ray, London, United Kingdom

EAS have independently organised all matters related to this 75-minute programme, including content and presenters. We acknowledge financial support, in the form of an educational grant, received from industry in support of the programme.

Monday 23 May

14:45-15:30

HOFH: new insights in therapeutic approaches

Chair:
  • Frederick Raal
  • Elisbeth Steinhagen-Thiessen
HoFH : where do we stand? 
Marcello Arca, Catania, Italy
Novel therapeutic options 
To be announced
13:30-14:45

Why and how to implement early combination lipid lowering therapy

Chair:
  • Maciej Banach
  • Lale Tokgözoğlu
An App to guide clinical care- what is it and how should we use it
Kausik Ray, London, United Kingdom
How can me optimise lipid lowering after acute coronary syndromes?
Lale Tokgözoğlu, Ankara, Turkey
How to implement decision algorithms into routine clinical care- experience across Europe
Carlos Escobar Cervantes, Madrid, Spain
Pragmatic strategies to better implement combination therapies for very high risk patients
Maciej Banach, Lodz, Poland

EAS have independently organised all matters related to this 75-minute programme, including content and presenters. We acknowledge financial support, in the form of an educational grant, received from industry in support of the programme.

Tuesday 24 May

13:30-14:45

Debate: Who needs injectable therapies for cholesterol lowering? Statins and ezetimibe are enough for CVD prevention

Chair:
  • Carl Orringer
  • Kausik Ray
I can’t tolerate statins doc and I can’t afford injectables- what should I do? Covering the role of nutraceuticals in prevention and cover primordial prevention
Maciej Banach, Lodz, Poland
Speaking against the motion – covering when and in whom injectables are absolutely necessary
Ulrich Laufs, Leipzig, Germany
Speaking for the motion drawing on Da Vinici CEE data and elsewhere and cost effectiveness
Michal Vrablik, Praha 2, Czech Republic

EAS have independently organised all matters related to this 75-minute programme, including content and presenters. We acknowledge financial support, in the form of an educational grant, received from industry in support of the programme.

14:45-15:30

IME Session - Should public health recommendations target Lp(a) measurements?

Chair:
  • Alberico Catapano
Lp(a) a causal risk factor for cardiovascular disease
Børge Nordestgaard, Denmark
The patient with high Lp(a)
Elisbeth Steinhagen-Thiessen, Germany

EAS have independently organised all matters related to this 45-minute programme, including content and presenters. We acknowledge financial support, in the form of an educational grant, received from industry in support of the programme.